Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Symptoms of hip labral tear, have dislocated hips. Done MRI, normal. Suggestion?

I have some symptoms of a hip labral tear but the MRI came back normal. I have been doing therapy for 4 weeks now, doing joint mobs, and stretching with nothing improving other than my flexibility. I tried running the other day and I made it maybe half a mile and my hip started getting tight to where it eventually locked up and I couldn't run anymore. It did this twice that same day but the second time it happended faster. I was also born with my hips dislocated. What could my problem be?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since the MRI scan is normal, labral tear is not likely. The symptoms you are having could be due to a muscle spasm or stiffness that improves with rest and oral muscle relaxants.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor